# SDR ASAA2018111927028

- Difficulty date: November 19, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 33,197 hours, 9,835 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 32912142
- Part serial: 3139
- Condition: Inoperative
- Location: Apu
- Part time: 10,543 hours, 16,045 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING START #1 ENG GOT TO 12% N2 AND STAGNATED. WE STOPPED THE START. TRIED AGAIN AND GOT NO ROTATION. GROUNDED - YES. VERIFIED BLEED AIR INOP. REMOVED AND REPLACED THE INLET PRESSURE SENSOR (P2) REF B737-800 AMM 49-52-31 AND INSPECTED PER TSR. REMOVED AND REPLACED THE TOTAL PRESSURE SENSOR (T4) REF AMM 49-52-32 AND INSPECTED PER TSR. REMOVED AND REPLACED DELTA PRESSURE SENSOR 40-52-33 AND INSPECTED PER TSR. AS A PRECAUTION ALSO REMOVED AND REPLACED THE APU BLEED AIR VALVE REF AMM 49-52-11. OPS CHECK GOOD.
